Methotrexate-induced epidermal necrosis in a child with osteosarcoma
Keywords: 
Materias Investigacion::Ciencias de la Salud::Dermatología
Osteosarcoma
Methotrexate-induced epidermal necrosis
Issue Date: 
2020
Publisher: 
John Wiley & Sons Ltd.
Citation: 
Tomás-Velázquez, A. (Alejandra); Rodríguez-Garijo, N. (Nuria); Moreno, E. (Esther); et al. "Methotrexate-induced epidermal necrosis in a child with osteosarcoma". JDDG. 18 (9), 2020, 1028 - 1030
Abstract
Methotrexate is a folic acid antagonist used to treat psoria-sis, rheumatoid arthritis and neoplasms. It is renally excreted unchanged, at levels of about 90% within 24 hours. Several risk factors for intoxication have been described, including folate deficiency, liver cirrhosis, renal failure or the use of me-dications such as sulfonamides, salicylate and nonsteroidal anti-inflammatory drugs. Adverse cutaneous reactions such as photosensitivity, alopecia, urticaria, mucositis, erythe-ma, desquamation, Stevens-Johnson syndrome (SJS) or toxic epidermal necrolysis (TEN) are well known. Methotrexate epidermal necrosis (MEN) should also be considered because of its severity, its similarity to TEN and the importance of rapidly administering appropriate treatment. Some cases of MEN have been reported in psoriasis patients, in whom the occurrence with an underlying skin disease has been found to be more common.

Files in This Item:
File
J Deutsche Derma Gesell - 2020 - Tomás‐Velázquez - Methotrexate‐induced epidermal necrosis in a child with osteosarcoma.pdf
Description
Size
1.02 MB
Format
Adobe PDF


Statistics and impact

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.